# SDR CA120830005

- Difficulty date: August 8, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Gulstm 690A
- Engine: Garrtt TPE3315251K
- Propeller: Hartzl HCB3TN5
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 21036012
- Condition: Inoperative
- Location: Tail
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GROUND BLOWER NO LONGER FUNCTIONS.
